# SDR CA960625012

- Difficulty date: May 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28-151
- Engine: Lyc O320E3D
- System (JASC): 2701 · Control Column Section
- Part: Sprocket
- Part number: 62839000
- Condition: Cracked
- Location: Control Yoke
- Part time: 3,977 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON ANNUAL INSPECTION, FOUND CONTROL YOKE SPROCKET CRACKED AT WELD. STOP PIN LOOSE BUT STILL IN PLACE.
